Siberian Mathematical Journal

, Volume 8, Issue 5, pp 746–763

On limit laws for service processes in multi-channel systems

  • A. A. Borovkov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Borovkov, Some Limit Theorems on the Distribution of Functionals Asymptotically Close to Markov Functionals, Dokl. AN SSSR,169, No. 3, 587–590 (1966).MathSciNetMATHGoogle Scholar
  2. 2.
    A. A. Borovkov, On Convergence of Weakly Dependent Processes to the Wiener Process, Teoriya Veroyat. i ee Primen., XII, No. 2, 193–221 (1967).MathSciNetMATHGoogle Scholar
  3. 3.
    A. A. Borovkov, On Convergence to Diffusion Processes, Teoriya Veroyat. i ee Primen., XII, No. 3 (1967).Google Scholar
  4. 4.
    Yu. V. Prokhorov, Convergence of Random Processes and the Limit Theorems of Probability. Teoriya Veroyat. i ee Primen.,1, 177–238 (1956).MathSciNetMATHGoogle Scholar
  5. 5.
    I. I. Gikhman and A. V. Skorckhod, Introduction to the Theory of Random Processes [in Russian], Nauka, Moscow (1956).Google Scholar
  6. 6.
    J. L. Doob, Stoohastic Processes [Russian translation], IL, Moscow (1956).Google Scholar
  7. 7.
    A. Ya. Khinchin, Asymptotic Laws of Probability Theory (in Russian), ONTI, Moscow-Leningrad (1936).MATHGoogle Scholar
  8. 8.
    A. A. Borovkov, On Conditions of Convergence to Diffusion Processes and Asymptotic Methods of the Theory of Mass Service [in Russian], International Congress of Mathematicians, 1966, Theses of Invited Reports, Moscow (1966).Google Scholar

Copyright information

© Consultants Bureau 1967

Authors and Affiliations

  • A. A. Borovkov

There are no affiliations available

Personalised recommendations